ALLMedicine™ Fixed Drug Eruptions Center
Research & Reviews 21 results
Journal of Basic and Clinical Physiology and Pharmacology; Kashyap A, Sreenivasan S et. al.
Mar 17th, 2021 - Ciprofloxacin (CIPRO) is a fluroquinolone class antibiotic used commonly for the treatment of various acute and chronic bacterial infections. However, recently there is increase in the case reports of CIPRO-induced Cutaneous Adverse Drug Reactions...
Clinics in Dermatology; Nguyen E, Gabel CK et. al.
Dec 21st, 2020 - Drug eruptions in children are common but in general less studied than their adult counterparts. Aside from having significant impact on the child's health and quality of life, these reactions can limit what medications the patient can receive in ...
Clinics in Dermatology; Cheraghlou S, Levy LL
Dec 21st, 2020 - Drug reactions are among the most common reasons for inpatient dermatology consultation. These reactions are important to identify because discontinuation of the offending agent may lead to disease remission. With the rising use of immunomodulator...
Apr 14th, 2020 - Background Granuloma faciale (GF) is an uncommon benign chronic skin disease of unknown origin characterized by single or multiple cutaneous nodules, usually occurring over the face. See the images below. Solitary, well-demarcated, brown-red plaqu...
American Journal of Clinical Dermatology; Patel S, John AM et. al.
Feb 1st, 2020 - A fixed drug eruption (FDE) is a relatively common reaction associated with more than 100 medications. It is defined as a same-site recurrence with exposure to a particular medication. The primary approach and treatment for all types of FDEs are t...
Drugs 9 results see all →
News 2 results
Oct 11th, 2011 - Action Points Explain that a widely used and inexpensive antibiotic, trimethoprim-sulfamethoxazole, has a set of adverse reactions that range from minor to potentially fatal. Note that the most common adverse effects are rashes and fixed drug erup...
Smith KJ, Yeager J et. al.
Despite numerous drug interactions that occur with human immunodeficiency virus-1 protease inhibitors, there are relatively few drug reactions. We present two patients receiving saquinavir who developed fixed drug reactions.